Vol. 101, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Totally bounded group topologies and closed subgroups

S. Janakiraman and T. Soundararajan

Vol. 101 (1982), No. 1, 123–132
Abstract

Let (G,J) be an infinite compact totally disconnected abelian group. Finer totally bounded group topologies Jsuch that every J-closed subgroup is J-closed are studied. Necessary and sufficient conditions for the existence of such a JJ are given.

Mathematical Subject Classification 2000
Primary: 22A05
Secondary: 22C05
Milestones
Received: 18 February 1981
Revised: 30 June 1981
Published: 1 July 1982
Authors
S. Janakiraman
T. Soundararajan